|Table of Contents|

The Dirichlet Problem for a Degenerate Semilinear Elliptic Equation(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2001年03期
Page:
303-307
Research Field:
Publishing date:

Info

Title:
The Dirichlet Problem for a Degenerate Semilinear Elliptic Equation
Author(s):
JiaGao ZhaoPeibiao YangXiaoping
School of Science,NUST,Nanjing 210094
Keywords:
degenerate elliptic equation existence semilinear barrier funct ion upper and low er function
PACS:
O175.25
DOI:
-
Abstract:
Under suitable hypothesis w e obtain the theorems concerning the existence of the solut ion of a degenerate and semilinear ellipt ic equat ion. The method of barrier funct ion and Perron. s are used method to prove the main theorem 1. Finally , two corollaries are given to i-l lust rate the application of our theorem.

References:

1 钱椿林, 陈祖墀, 沈尧天. 奇异系数二阶椭圆形方程的解存在性1 中国科学技术大学学报,1984, 14( 1) : 10~ 16
2 Bitsadze A V. Equations of mix ed type. New Yo rk: Pergamon Press, 19641 64
3 Keldys M B1 On the dirichlet problem for quasilinear elliptic equat ion wit h strongly singular coeff-icients. …A?, 1981, 77: 181~ 190
4 吉尔巴格D, 塔丁格N S. 二阶椭圆型偏微分方程. 叶其孝译1 上海: 上海科学技术出版社,1984. 101

Memo

Memo:
-
Last Update: 2013-03-25